Couldn't find what you looking for?

TRY OUR SEARCH!

I took Plan B in February. I have been broken out in a rash ever since. The doctor prescribed me steroids (twice) and an antibiotic (one time). The steroids helped tremendously, however as soon as I finished the prescriptions, the rash came back. I saw somewhere online that taking benedryl works, so I have now been taking those for a month and a half. I stopped taking them for a week once I noticed it was almost gone and now, the rash is back with swelling! This is so frustrating! Coconut oil has helped a tiny bit with the itchy feeling, but I just want this gone :(

Loading...

Hi there

Drug induced problems are sometimes difficult to eradicate. May I suggest that you change your wardrobe including underwear and bras to reduce infection transmitted by clothing. Wear cottons for a change. Good luck

Reply

Loading...

I'm at the emergency room now. The doctors don't want to say it is related to plan B. They want to say it's shingles (but since it's on both sides they also have to say it is staph infection) but they aren't testing me at all for staph. I know this is the pill. I'm not allergic to anything but I think the hormones built up and my liver can't process them so my skin is. Any doctors out there can tell me a good way to speed up the detox or how to explain to my doctors that more steroids maybe isn't the answer.
Reply

Loading...